# SDR SWAA2012091307576

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 24,747 hours, 14,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CRACKED AT ROW 11.  REMOVED AND REPLACED LIGHT PER AMM.
